Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year


IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
Online
ISSN
1844-0835
See all formats and pricing
More options …

Three Positive Solutions of Multi-point BVPs for Difference Equations with the Nonlinearity Depending on Δ−operator

Yuji Liu
  • Corresponding author
  • Department of Mathematics, Guangdong University of Business Studies, Guangzhou, 510320, P R China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-05-21 | DOI: https://doi.org/10.2478/v10309-012-0056-x

Abstract

This article deals with a class of discrete type boundary value problems. Sufficient conditions guaranteeing the existence of at least three positive solutions of this class of boundary value problems are established by using a fixed point theorem in cones in Banach spaces. An example is given to illustrate the main theorem.

Keywords: One-dimension p-Laplacian equation; multi-point boundary value problem; positive and negative coefficients

  • [1] D.R. Anderson, Discrete third-order three-point right-focal boundary value problems, Comput. Math. Appl. 45(2003) 861-871.Google Scholar

  • [2] D. Anderson, R.I. Avery, Multiple positive solutions to a third-order discrete focal boundary value problem, Comput. Math. Appl. 42(2001) 333-340.Web of ScienceGoogle Scholar

  • [3] R.I. Avery, A.C. Peterson, Three positive fixed points of nonlinear operators on ordered Banach spaces, Comput. Math. Appl. 42(2001) 313-322.Web of ScienceGoogle Scholar

  • [4] N. Aykut, Existence of positive solutions for boundary value problems of second-order functional difference equations, Comput. Math. Appl. 48(2004) 517-527.Google Scholar

  • [5] P. Candito, N. Giovannelli, Multiple solutions for a discrete boundary value problem involving the p-Laplacian, Comput. Math. Appl., 56(2008) 959-964.Web of ScienceGoogle Scholar

  • [6] W. Cheung, J. Ren, P.J.Y. Wong, D. Zhao, Multiple positive solutions for discrete nonlocal boundary value problems, J. Math. Anal. Appl. 330(2007) 900-915.Google Scholar

  • [7] X. Cai, J. Yu, Existence theorems for second-order discrete boundary value problems, J. Math. Anal. Appl. 320(2006) 649-661.Google Scholar

  • [8] J. R. Graef and J. Henderson, Double solutions of boundary value problems for 2mth-order differential equations and difference equations, Comput. Math. Appl. 45(2003) 873-885.Google Scholar

  • [9] Z. He, On the existence of positive solutions of p-Laplacian difference equations, J. Comput. Appl. Math. 161(2003) 193-201.Google Scholar

  • [10] I.Y. Karaca, Discrete third-order three-point boundary value problem, J. Comput. Appl. Math. 205(2007) 458-468.Google Scholar

  • [11] R. Leggett, L. Williams, Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana Univ. Math. J., 28(1979) 673-688.Google Scholar

  • [12] Y. Li, L. Lu, Existence of positive solutions of p-Laplacian difference equations, Appl. Math. Letters 19(2006)1019-1023.CrossrefGoogle Scholar

  • [13] Y. Liu, W. Ge, Twin positive solutions of boundary value problems for finite difference equations with p-Laplacian operator, J. Math. Anal. Appl. 278(2003) 551-561.Google Scholar

  • [14] Y. Liu, Positive solutions of multi-point BVPs for second order p- Laplacian difference equations. Commun. Math. Anal. 4 (2008) 58-77.Google Scholar

  • [15] R. Ma, Multiple positive solutions for nonlinear m-point boundary value problems. Appl. Math. Comput. 148(2004) 249-262.Google Scholar

  • [16] R. Ma, B. Thompson, Positive solutions for nonlinear m-point eigenvalue problems. J. Math. Anal. Appl. 297(2004) 24-37.Google Scholar

  • [17] H. Pang, H. Feng, W. Ge, Multiple positive solutions of quasi-linear boundary value problems for finite difference equations, Appl. Math. Comput. 197(2008) 451-456.Google Scholar

  • [18] D. Wang, W. Guan, Three positive solutions of boundary value problems for p-Laplacian difference equations, Comput. Math. Appl., 55(2008) 1943-1949.Google Scholar

  • [19] P.J.Y. Wong, R.P. Agarwal, Existence theorems for a system of difference equations with (n,p)-type conditions, Appl. Math. Comput. 123(2001) 389-407.Google Scholar

  • [20] P.J.Y. Wong, L. Xie, Three symmetric solutions of lidstone boundary value problems for difference and partial difference equations, Comput. Math. Appl. 45(2003) 1445-1460.Google Scholar

  • [21] F. Xu, Positive solutions for multipoint boundary value problems with one-dimensional p-Laplacian operator, Appl. Math. Comput. 194(2007) 366-380.Web of ScienceGoogle Scholar

  • [22] C. Yang, P. Weng, Green functions and positive solutions for boundary value problems of third-order difference equations, Comput. Math. Appl. 54(2007) 567-578.Google Scholar

  • [23] G. Zhang, R. Medina, Three-point boundary value problems for difference equations, Comput. Math. Appl. 48(2004) 1791-1799.Google Scholar

About the article

Published Online: 2013-05-21

Published in Print: 2012-12-01


Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/v10309-012-0056-x.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in